# SDR USAASB99274

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FTL 2703 - EN ROUTE FROM BWI TO MIA, A LOUD SQUEALING NOISE BEGAN COMING FROM THE AFT LEFT ENTRY DOOR.  NOISE WAS LOUD ENOUGH TO SCARE PASSENGERS AND IT WAS ALSO HARD TO COMMUNICATE.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED DEBRIS AND LUBRICATED THE AFT LEFT ENTRY DOOR SEAL WITH SOAPSTONE.  PRESSURIZED AIRCRAFT.  LEAK CHECK SATISFACTORY.  (M)
